Table of Contents Author Guidelines Submit a Manuscript
Case Reports in Dermatological Medicine
Volume 2015, Article ID 421765, 3 pages
http://dx.doi.org/10.1155/2015/421765
Case Report

An Uncommon Side Effect of Bupropion: A Case of Acute Generalized Exanthematous Pustulosis

1Department of Dermatology, Faculty of Medicine, Dumlupinar University, 43100 Kutahya, Turkey
2Department of Pathology, Faculty of Medicine, Dumlupinar University, 43100 Kutahya, Turkey

Received 4 October 2015; Revised 5 November 2015; Accepted 11 November 2015

Academic Editor: Akimichi Morita

Copyright © 2015 Hasan Tak et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hasan Tak, Cengiz Koçak, Gülben Sarıcı, Nazlı Dizen Namdar, and Mehtap Kıdır, “An Uncommon Side Effect of Bupropion: A Case of Acute Generalized Exanthematous Pustulosis,” Case Reports in Dermatological Medicine, vol. 2015, Article ID 421765, 3 pages, 2015. https://doi.org/10.1155/2015/421765.